# SDR QXEA2010122800940

- Difficulty date: December 24, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 23,722 hours, 17,488 cycles
- Engine: Ge CF34*
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 2601782
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT STATUS MESSAGE.  REPLACED AS A PRECAUTION THE NR 4 ELEMENT A241 LOOP "B" ON THE LT ENGINE IAW AMM TASK 26-11-11-00-801-A01. OPS CHECK OF THE FIRE EX SYS CKS GOOD.  NO MESSAGES ON THE MDC.
